# SDR AALA202402275984

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 36,504 hours, 15,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: AALA202402272860
- Condition: Misinstalled
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SERVICE DOOR GIRT BAR MISSING WHITE COLLARS STOP. FOUND WHITE COLLAR AND REINSTALLED. PER AMM 52-20-00.
